Canadian College Bro Performed a Periodic Table Of Elements Rap In Fro...
What the f is a Bitcoin? We attempt to explain

Don’t Wear Sweatpants to Study; New Research Say Ritalin Could Cause Unexpected Erections

By / 12.18.13

A big, fat boner. That doesn't go away. That hurts. A new FDA report has linked the active ingredient of Ritalin and Concerta—methylphenidate—to long and painful erections, also known as priapism, in males aged 8-33. God, how much would that suck? Being a kid going through puberty and your first boner is a raging, wretched experience that leaves you scarred for life. Thankfully though the, FDA has some advice. 

“Younger males, especially those that have not yet reached puberty, may not recognize the problem or may be embarrassed to tell anyone if it occurs,” the FDA said.

So parents of young males, be sure to ask every day about your son's erectile experiences. As for you college fuckers, the next time it happens, library sex. Up top. 

Also, don't worry, instances of this are very rare.

[H/T Gawker


TAGSErectionsstudy drugs
David Covucci
About David Covucci... David Covucci is writerer-bloggerer for BroBible dot com. He loves Twitter and whiskey. He can be reached at david.covucci@brobible.com.

I want more like this!

Follow us on Facebook and get the latest before everyone else.

MORE STORIES FROM OUR FRIENDS:

Join The Discussion


Comments are closed.

Sign Up